# SDR ASAA2014091209110

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 14,597 hours, 4,393 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL.  EXTINGUISHES ON MASTER CAUTION RESET. ACFT GROUNDED.  RAN BOTH PACKS COLD WITH APU FOR 30 MINUTES, RT PACK LIGHT DOES NOT ILLUMINATE WITH RECALL.  ACCOMPLISHED RT PACK/ ZONE TEMPERATURE CONTROLLER BITE, 10 TIMES, IAW AMM 21-61-00-700-806-002,  GROUND FUNCTIONAL TEST NORMAL.
